MathSciNet Relay Station
MathSciNet bibliographic data
MR174584 (30 #4785) 16.70 (16.46)
Harada, Manabu Some criteria for hereditarity of crossed products. Osaka J. Math. 1 1964 69–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement